# SDR DALA2019022741266

- Difficulty date: February 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,538 hours, 27,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 SKIN CLIP CORRODED AT FS 1681 BL 0. COMPLIED WITH ERA 575575-14 REV ORG. (0956859)
